Alert archive / New York / Wind Advisories in 2014
Wind Advisory 9, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Apr 14, 2014, 3:11 AM EDT for 8 counties in New York. It took effect at Apr 14, 2014, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 3:11 AM EDT (07:11 UTC)
- In effect from
- Apr 14, 2014, 6:00 AM EDT
- Expired
- Apr 14, 2014, 4:25 PM EDT
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 32 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
639 WWUS71 KBUF 140711 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 311 AM EDT MON APR 14 2014 NYZ001-002-010>012-019>021-085-141515- /O.NEW.KBUF.WI.Y.0009.140414T1000Z-140414T2300Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 311 AM EDT MON APR 14 2014 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM EDT THIS EVENING. * LOCATIONS...CHAUTAUQUA...ERIE...NIAGARA...ORLEANS...GENESSEE... WYOMING...CATTARAUGUS...AND ALLEGANY COUNTIES...ESPECIALLY IN THE HIGHER TERRAIN. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREES AND POWER LINES...AND RESULT IN SCATTERED POWER OUTAGES. TRAVEL WILL BE DIFFICULT IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
2 follow-up statements
493 WWUS71 KBUF 141445 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1045 AM EDT MON APR 14 2014 NYZ001-002-010>012-019>021-085-142245- /O.CON.KBUF.WI.Y.0009.000000T0000Z-140414T2300Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 1045 AM EDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * LOCATIONS...CHAUTAUQUA...ERIE...NIAGARA...ORLEANS...GENESSEE... WYOMING...CATTARAUGUS...AND ALLEGANY COUNTIES...ESPECIALLY IN THE HIGHER TERRAIN. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREES AND POWER LINES...AND RESULT IN SCATTERED POWER OUTAGES. TRAVEL WILL BE DIFFICULT IN HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
630 WWUS71 KBUF 142025 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 425 PM EDT MON APR 14 2014 NYZ001-002-010>012-019>021-085-142130- /O.CAN.KBUF.WI.Y.0009.000000T0000Z-140414T2300Z/ NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 425 PM EDT MON APR 14 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. $$ THOMAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:14 AM EDT, 57 minutes earlier.
Area forecast discussion, Apr 14, 2:14 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
214 AM EDT MON APR 14 2014
.SYNOPSIS...
A WARM SPRING AIRMASS WILL REMAIN OVER THE REGION THROUGH THE DAY
MONDAY. MUCH OF THE TIME WILL REMAIN RAINFREE UNTIL A COLD FRONT
NEARS THE REGION LATER IN THE DAY MONDAY. ALONG THIS COLD FRONT WILL
COME A PERIOD OF RAINFALL AND POSSIBLY A FEW THUNDERSTORMS MONDAY
NIGHT. BEHIND THE COLD FRONT A BLAST OF WINTER-LIKE CHILL WILL END
THIS RAIN AS SNOW...WITH MINOR ACCUMULATIONS LIKELY ACROSS HIGHER
TERRAIN. MUCH BELOW NORMAL TEMPERATURES WILL LAST THROUGH MID-WEEK
BEFORE MODERATING TO NEAR NORMAL ON THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH TODAY/...
DRY MILD WEATHER WILL BE FOUND ACROSS THE REGION THROUGH THE
REMAINDER OF THE OVERNIGHT...AS THE SEMBLANCE OF A WARM FRONT HAS
LIFTED WELL NORTH OF OUR FORECAST AREA. MEANWHILE...CONSOLIDATING
LOW PRESSURE ALONG THE FRONT WILL CONTINUE TO DEEPEN IN THE VCNTY OF
CHICAGO. THIS STRENGTHENING SPRING STORM WILL TRACK TO OUR WEST
LATER TODAY...PRODUCING GUSTY WINDS AND ANOMALOUSLY HIGH MID APRIL
TEMPERATURES.
THE DETAILS FOR LATER TODAY...
IT WILL START OFF WARM AND WINDY...WITH NAM/GFS GUIDANCE BOTH
SHOWING 925MB WINDS OF AROUND 50 KTS. THERE SHOULD BE ENOUGH BREAKS
OF SUN THROUGH THE MORNING TO ALLOW FOR SOME MIXING OF THESE WINDS
TO THE SFC...SO WILL BE ISSUING A WIND ADVISORY WITH THE 0830Z
PACKAGE. WIND GUSTS SHOULD EXCEED 40 KNOTS OVER THE FAR WESTERN
COUNTIES...AND ESPECIALLY ACROSS THE HIGHER TERRAIN. OTHERWISE...
EXPECT A REPEAT PERFORMANCE IN TERMS OF TEMPERATURES WITH HIGHS NEAR
OR JUST A TAD LOWER THAN SUNDAYS.
A CONSENSUS OF 12Z GUIDANCE IS A BIT FASTER WITH A FRONTAL
BOUNDARY...WITH IT LIKELY TO BE RIGHT ON OUR DOORSTEP BY 00Z
TUESDAY. THERE IS A FAIR AMOUNT OF CONVECTIVE QPF OUT AHEAD OF THE
FRONT...BUT EXPECT THIS TO RESULT IN ONLY SCATTERED SHOWERS UNTIL A
STEADIER ROUND OF SHOWERS MOVES INTO WESTERN PORTIONS LATE ON
MONDAY. THERE WILL BE MODEST SURFACE BASED INSTABILITY...WITH THE
POSSIBILITY OF A FEW THUNDERSTORMS LATE MONDAY.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
A COLD FRONT SLOWLY CROSSING THE REGION MONDAY NIGHT AND TUESDAY
WILL FLIP THE SWITCH FROM SUMMER-LIKE WEATHER MONDAY EVENING AND
EARLY NIGHT BACK TO WINTRY CONDITIONS BY TUESDAY LATE MORNING
THROUGH EVENING.
MODELS ARE IN AGREEMENT OF SLOWER ARRIVAL AND PROGRESSION ACROSS THE
FORECAST AREA. GIVEN THE WARMTH ALONG AND AHEAD OF THE COLD
FRONT...THERE WILL BE A RISK OF THUNDER ASSOCIATED WITH THE FRONTAL
PASSAGE. THE GREATEST RISK OF THUNDER WILL BE ALONG THE LEADING EDGE
OF THE FRONT DURING THE EARLY EVENING IN THE WEST AND DURING THE
EARLY OVERNIGHT HOURS FARTHER EAST AND NORTH. THE BIGGER STORY WILL
BE THE AMOUNT OF RAIN ASSOCIATED WITH THE FRONT...PRECIPITABLE
WATER EXCEED AN INCH FROM MID MORNING THROUGH THE AFTERNOON ON
TUESDAY.
COLDER AIR FOLLOWING THE COLD FRONT WILL OVERSPREAD THE REGION ON
TUESDAY...WITH A FALLING TEMPERATURES TREND THROUGH THE DAY. ANY
REMAINING PRECIP OVER WESTERN NY WILL CHANGE OVER TO SNOW DURING
TUESDAY MORNING AND ACROSS CENTRAL TO NORTHERN NY DURING TUESDAY
EVENING AS THE HEAVIER RAIN MOVES EASTWARD. EXPECT A MINOR SNOW
ACCUMULATION ALONG THE CHAUTAUQUA RIDGE AND LESS THAN AN INCH FOR
THE LOWER ELEVATIONS WEST OF THE GENESEE VALLEY. THE LOW LEVEL
MOISTURE WILL WANE RAPIDLY AS THE FRONT MOVES FARTHER EAST...BUT THE
COLD AIR WILL ONLY GET COLDER. THE OVERNIGHT LOW TEMPS FOR TUESDAY
NIGHT WILL FALL TO THE MID TEENS INLAND AND TO THE LOWER 20S ALONG
THE LAKESHORES AND LAKE PLAINS AS THE SKIES CLEAR AND WINDS
LESSEN.
HIGH PRESSURE WILL BECOME CENTERED OVER NEW YORK STATE BY LATE
WEDNESDAY WITH SUNNY SKIES AND LIGHT WINDS. THE SUNSHINE WILL
STRUGGLE AGAINST THE COLD AIR IN PLACE...WARMING THE REGION TO ONLY
THE MID 30S TO LOW 40S. THE CENTER OF THE HIGH PRESSURE CELL WILL
MOVE ACROSS THE STATE BY EVENING AND MOVE TO THE EAST...TURNING
WINDS TO SOUTHEAST AND LIMITING THE FALL OF OVERNIGHT TEMPERATURES
TO LOWS IN THE MID TO UPPER 20S.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
AFTER A STORMY AND SUBSEQUENTLY FRIGID FIRST HALF OF THE WEEK...MUCH
QUIETER WEATHER WILL PREVAIL FOR THE LATTER HALF OF THE WEEK AS A
BROAD RIDGE OF HIGH PRESSURE SETTLES ACROSS THE NORTHEASTERN STATES.
THE RIDGE AXIS OF HIGH PRESSURE WILL EXTEND SOUTHWESTWARD ACROSS THE
ATLANTIC SEABOARD AND APPALACHIANS. THIS WILL ESTABLISH A SOUTHERLY
BOUNDARY LAYER FLOW WITH A WARM ADVECTIVE PATTERN IN PLACE THROUGH
THE END OF THE WEEK. THE SLIGHTLY RIDGED UPPER PATTERN WILL PROTECT
THE REGION FROM AREAS OF LOW PRESSURE TO NORTHWEST AND SOUTHEAST OF
THE AREA THURSDAY AND FRIDAY...THEN AN UPPER WAVE TRANSVERSING THE
MID CONTINENT WILL DEVELOP LOW PRESSURE OVER THE PLAINS AND BRING AN
OCCLUDED LOW AND WEAK COLD FRONT ACROSS THE REGION ON SATURDAY. 12Z
ECMWF DIRECTS MOST OF THE ENERGY OF THIS TROUGH TO THE SOUTHEASTERN
STATES AND DEVELOPS A COASTAL LOW OFF THE CAROLINAS ON
SATURDAY...MOVING UP THE EAST COAST ON SUNDAY AND AVOIDING THE
EASTERN GREAT LAKES AND NEW YORK STATE. 12Z GFS CARRIES ON WITH THE
PREVIOUS FORECAST OF AN OCCLUDED LOW UNDER THE UPPER TROUGH AND THE
TRIPLE POINT OF THE FRONTAL OCCLUSION AND WARM AND COLD FRONTS
PASSING JUST SOUTH OF THE REGION...WITH A BETTER CHANCE OF PRECIP ON
SATURDAY THEN ONLY A SLIGHT POSTFRONTAL COOL DOWN ON SUNDAY. PREFER
TO FOLLOW THE MORE CONSISTENT GFS AT THIS TIME.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VFR C ONDITIONS WILL BE FOUND ACROSS THE REGION FOR THE REMAINDER OF
THE OVERNIGHT THROUGH AT LEAST THE FIRST HALF OF MONDAY...AS A
STRENGTHENING STORM SYSTEM NEAR CHICAGO WILL TRACK TO OUR WEST.
WHILE VFR CONDITIONS WILL BE IN PLACE...A 50 KT LOW LEVEL JET WILL
PRODUCE SOME LOW LEVEL WIND SHEAR THROUGH ABOUT 14Z. AFTER THIS
TIME...THERE WILL BE ENOUGH MIXING TO PROMOTE GUSTY WINDS TO THE
SFC. AS A RESULT...SFC WINDS COULD GUST OVER 40 KNOTS AT KBUF/KIAG
AND ESPECIALLY KJHW AFTER DAYBREAK.
AS WE WORK THROUGH THE UPCOMING AFTERNOON...SOME SHOWERS WILL START
TO DEVELOP ACROSS THE WESTERN COUNTIES. THESE SHOWERS WILL BECOME
MORE COMMON LATE IN THE DAY AND DURING THE EVENING WHEN A SLOW
MOVING FRONTAL BOUNDARY WILL BE SET TO MOVE ACROSS THE REGION. AS WE
PROGRESS THROUGHTHE FIRST HALF OF TONIGHT...THE FRONT WILL EASE
ACROSS THE REGION WITH SHOWERS AND POSSIBLY SOME THUNDERSTORMS. VFR
CONDITIONS WILLD ETERIORATE TO MVFR AT THIS TIME...WITH IFR CIGS
EXPECETD AFTER 06Z TUESDAY.
OUTLOOK...
TUESDAY AND TUESDAY NIGHT...MVFR/IFR WITH RAIN AND SNOW SHOWERS
DIMINISHING FROM WEST TO EAST.
WEDNESDAY THROUGH FRIDAY...VFR.
&&
.MARINE...
WINDS WILL INCREASE ON MONDAY...BUT A STABLE MARINE LAYER WILL
LIMIT WINDS ON THE OPEN WATERS. EXPECT WINDS TO REACH SMALL CRAFT
CRITERIA ON THE RIVERS...AND ON LAKE ERIE AND A PORTION OF LAKE
ONTARIO ON MONDAY. THOUGH WINDS REMAINED LIGHT OVER LAKE ONTARIO
TODAY...A BIT STRONGER FLOW MAY PUSH ONTO THE WATERS ON MONDAY...AND
WILL ISSUE SCA FOR THE WESTERN AND LATER THE EASTERN END. WINDS WILL
SHIFT TO THE NORTHWEST BEHIND THE FRONT ON TUESDAY...WHICH MAY
REQUIRE MORE SMALL CRAFT HEADLINES. THEN HIGH PRESSURE IS EXPECTED
TO MOVE OVERHEAD WEDNESDAY USHERING IN A PERIOD OF TRANQUIL
CONDITIONS ON THE LAKE FOR THE REMAINDER OF THE WEEK.
&&
.HYDROLOGY...
HYDROLOGIC CONCERNS CONTINUE FOR PORTIONS OF THE EASTERN LAKE
ONTARIO REGION. THERE IS STILL A SIGNIFICANT SNOW PACK ON THE TUG
HILL...HOWEVER THIS HAS BEEN AND WILL CONTINUE TO MELT INTO RUN
OFF RAPIDLY THROUGH MONDAY. SMALLER CREEKS FED BY THE TUG HILL
AND HIGHER TERRAIN OF THE ADIRONDACKS WILL CONTINUE TO FLOW NEAR
BANKFULL THROUGH MONDAY. ON MONDAY NIGHT AND TUESDAY...AROUND AN
INCH OF RAIN IS EXPECTED IN THE EASTERN LAKE ONTARIO REGION. THIS
WILL CAUSE BOTH CREEKS AND MAIN STEM RIVERS TO RISE.
THE BLACK RIVER IS ALREADY NEAR FLOOD STAGE AT WATERTOWN. SNOW
MELT WILL PUSH THIS GRADUALLY HIGHER...WITH MORE SIGNIFICANT RISES
LIKELY FOLLOWING RAINS ON MONDAY NIGHT AND TUESDAY. THIS IS LIKELY
TO PRODUCE MINOR FLOODING ON THE BLACK RIVER FROM LOWVILLE TO
WATERTOWN. THE RIVER IS LIKELY TO REMAIN ABOVE FLOOD STAGE FOR AN
EXTENDED PERIOD OF TIME...PROBABLY UNTIL THURSDAY OR FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR NYZ006>008.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR LEZ020-040-041.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 10 PM
EDT THIS EVENING FOR LOZ030.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR LOZ042.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 2 AM EDT
TUESDAY FOR LOZ045.
SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT FOR SLZ022-024.
&&
SYNOPSIS...RSH/THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...RSH/THOMAS
MARINE...APFFEL/THOMAS
HYDROLOGY...HITCHCOCK/APFFELHazardous weather outlook, Apr 13, 3:58 PM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 358 PM EDT SUN APR 13 2014 NYZ001>005-010>014-019>021-085-142000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 358 PM EDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WINDS ARE EXPECTED ON MONDAY...WITH GUSTS UP TO 45 MPH EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ030-042>045-062>065-SLZ022-024-142000- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 358 PM EDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-142000- OSWEGO-JEFFERSON-LEWIS- 358 PM EDT SUN APR 13 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GUSTY WINDS ARE EXPECTED ON MONDAY...WITH GUSTS UP TO 45 MPH EXPECTED. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
Nearby
Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.